# SDR IPXA2017022814529

- Difficulty date: February 14, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8091505
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD LOWER CARGO AT BS 1119 LONGERON 51R IS CORRODED.  REPAIRED THE LONGERON IAW SRM 53-00-05, REPAIR 1, FIG. 201.
